# SDR SWIA202300418322

- Difficulty date: March 22, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER REAR FUSELAGE @ FS1040 STR26R HAS 2 EA DENTS (MARKED WITH RED)     (C-CHECK RO 4/17/2023)    CUT AWAY DAMAGED AREA OF SKIN, INSTALLED A DOUBLER REPAIR AND COMPLIED WITH ALL STEPS OF REO 690-53-61-1204 REV -- DATED: 2023-04-04. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD AT THIS TIME.
